Full Text: PDF
Volume 5, Issue 5, 1 October 2021, Pages 665-671
Abstract. We have recently established the existence of a unique fixed point for nonlinear contractive self-mappings of a closed subset of a Banach space, which is not necessarily bounded. In this paper, we extend this result to contractive mappings, which map a closed subset of a Banach space into the space.
How to Cite this Article:
Simeon Reich, Alexander J. Zaslavski, Fixed points and convergence results for a class of contractive mappings, J. Nonlinear Var. Anal. 5 (2021), 665-671.